# SDR CA010627054

- Difficulty date: June 8, 2001
- Submitted: July 5, 2001
- Operation: General aviation
- Make and model: Piper PA-28RT-201T
- Aircraft time: 2,473 hours
- Engine: Cont TSIO360FB
- Propeller: Hartzl PHCC3YF1
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Trunnion
- Part number: 6705403
- Condition: Cracked
- Location: Nlg
- Part time: 2,474 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE INSPECTING SHIMMEY DAMPENER AS PART OF 100 HOUR INSPECTION. IT WAS DISCOVERED THAT THE NLG TRUNNION ASSEMBLY WAS CRACKED AT SHIMMEY DAMPENE R ATTACH POINT.
